Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
MATHEMATICS OF OPERATIONS RESEARCH Vol. 34, No. 4, November 2009, pp. 795812
 

Summary: MATHEMATICS OF OPERATIONS RESEARCH
Vol. 34, No. 4, November 2009, pp. 795­812
issn 0364-765X eissn 1526-5471 09 3404 0795
informs®
doi 10.1287/moor.1090.0404
© 2009 INFORMS
Simplified Control Problems for Multiclass
Many-Server Queueing Systems
Rami Atar
Department of Electrical Engineering, Technion­Israel Institute of Technology, Haifa 32000, Israel,
atar@ee.technion.ac.il
Avi Mandelbaum
Department of Industrial Engineering and Management, Technion­Israel Institute of Technology, Haifa 32000, Israel,
avim@tx.technion.ac.il
Gennady Shaikhet
Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213,
shaikhet@cmu.edu
We consider scheduling and routing control problems for queueing models with I customer classes and J server pools, each
consisting of many statistically identical, exponential servers. Customers require a single service that can be performed by
a server from one of the pools; the service rate is ij 0, which depends on the customer's class i and the server's pool j,

  

Source: Atar, Rami - Department of Electrical Engineering, Technion, Israel Institute of Technology

 

Collections: Engineering